# SDR HEEA967045

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 2312 · VHF Communications System
- Part: Transceivr
- Part number: 064100900
- Condition: Failed
- Location: Cockpit Vhf
- Component: KTR905
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WON'T RECEIVE.
